MathSciNet Relay Station
MathSciNet bibliographic data
MR474705 65D20
Sharma, R. R.; Zohuri, Bahman A general method for an accurate evaluation of exponential integrals $E\sb{1}(x), x>0$. J. Computational Phys. 25 (1977), no. 2, 199–204.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement